International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 1, Pages 59-61

On an isolation and a generalization of Hölder's inequality

Xiaojing Yang

Department of Mathematics, Tsinghua University, Beijing, China

Received 23 December 1998; Revised 16 June 1999

Copyright © 2000 Xiaojing Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We generalize the well-known Hölder inequality and give a condition at which the equality holds.